# SDR VTZA96283

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 31059005
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D, E

## Discrepancy

FLT 6216 - PVD-IAD - DURING TAX, RETURNED TO GATE DUE TO NR 2 ENGINE FLAMED OUT WHEN CONDITION LEVER MOVED TO FLT.  AIRCRAFT WAS ABOUT TO START TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED FUEL CONTROL UNIT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
